# SDR QXEA200400739

- Difficulty date: October 29, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,238 hours, 23,289 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Disconnected
- Location: Rudder
- Part time: 16,238 hours, 23,289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2201 - FLIGHT RETURNED TO GATE AFTER THE CREW NOTICED NO INDICATION ON THE RUDDER AND AILERON TRIM INDICATORS.  MAINTENANCE RECONNECTED THE CANNON PLUG ON THE AILERON AND RUDDER TRIM PANEL.  MAINTENANCE PERFORMED OPERATIONAL CHECKS AND THE CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
